# SDR DALA2021090705266

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 76,701 hours, 32,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 FOUND EVACUATION SLIDE AT DOOR 2- LEFT STARTING TO MIGRATE OUT THE LOWER LEFT OF THE PACK ASSY. CORRECTIVE ACTION: REMOVED EVAC SLIDE AT DR2-L PER WORKCARD 2L, INSTALLED PER AMDS 2566-9001-2L JOB COMPLETE. RII COMPLETED. (7528705)
